RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 159–160 (Mi umn2219)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a problem of L. G. Zambakhidze

S. A. Antonyan


Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 125–126

Bibliographic databases:

MSC: 54D35, 54B15, 54H25, 54C20
Received: 01.06.1984

Citation: S. A. Antonyan, “On a problem of L. G. Zambakhidze”, Uspekhi Mat. Nauk, 41:5(251) (1986), 159–160; Russian Math. Surveys, 41:5 (1986), 125–126

Citation in format AMSBIB
\Bibitem{Ant86}
\by S.~A.~Antonyan
\paper On~a~problem of L.\,G.~Zambakhidze
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn2219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878331}
\zmath{https://zbmath.org/?q=an:0632.54022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..125A}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 125--126
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003427}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900007}


Linking options:
  • http://mi.mathnet.ru/eng/umn2219
  • http://mi.mathnet.ru/eng/umn/v41/i5/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:119
    Full text:47
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019